Discontinuous solutions of variational problem
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1960), pp. 86-98
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1960_5_a10,
author = {V. F. Krotov},
title = {Discontinuous solutions of variational problem},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {86--98},
year = {1960},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1960_5_a10/}
}
V. F. Krotov. Discontinuous solutions of variational problem. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1960), pp. 86-98. http://geodesic.mathdoc.fr/item/IVM_1960_5_a10/